# SDR UALA2013032701938

- Difficulty date: March 26, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N528UA
- Make and model: Boeing 757222
- Aircraft serial: 25018
- Aircraft time: 72,203 hours, 26,745 cycles
- Engine: Pwa PW2037
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Debonded
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 1.5 X 1.5 INCH ON LOWER SURFACE OF NR 1 SLAT T/E WEDGE 19 INCHES FROM O/B EDGE AND 8 INCHES FROM T/E DEDBONDED.  REPAIRED NR 1 SLAT IAW SRM 51-70-10 REPAIR 2 FIG 203.
